# SDR SWAA2018021919795

- Difficulty date: January 16, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 41,837 hours, 24,495 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: 186A100041
- Part serial: IC0739
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB THIRD STIFFENER FOUND CRACKED, HSS 120.3, FRONT SPAR.  REPAIRED THE STIFFENER IAW ER AND EA.
